# SDR DALA2020051102381

- Difficulty date: May 9, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 88,556 hours, 10,433 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

SHIP 7003 - IFSD - PASSING 10K FEET ON CLIMB OUT, LEFT ENGINE OVERHEAT EICAS MESSAGE APPEARED. THE FLIGHT CREW FOLLOWED QRH PROCEDURE AND SHUT THE LEFT ENGINE DOWN. THE FLIGHT CONTINUED TO ATL. CORRECTIVE ACTION: FOUND BROKEN CONNECTOR END ON #1 ENGINE RIGHT CORE OVERHEAT/FIRE LOOP. REPLACED LEFT ENGINE FIRE DETECTOR LOOP AND HARNESS AND MODULE. VERIFIED MESSAGE WHILE WIGGLING CONNECTOR OF SECOND DETECTOR LOOP. LP 9465837, 9465842
